# SDR DXTA2024022010939

- Difficulty date: February 20, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N698QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605653
- Aircraft time: 15,111 hours, 11,535 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 991438013
- Part serial: 15140H3412
- Condition: Failed
- Location: Cockpit Left
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN COCKPIT WINDOW SHATTERED IN FLIGHT. WE  HAD A L W/S FAULT ANNUNCIATOR COME ON WITH ASSOCIATED MASTER CAUTION. WE RAN THE ASSOCIATED QRH AND THE ANNUNCIATOR WENT OUT. FIVE MINUTES LATER THE WINDOW SHATTERED. WE WERE AT FL200. COCKPIT FORWARD OR SIDE WINDSHIELD CRACKED/SHATTERED QRH WAS COMPLETED. WE DECLARED AN EMERGENCY AND RETURNED TO KGSP.  R & R LT WINDSHIELD AS REQUIRED. COMPLIED WITH ALL POST MAINT OPS/LEAK CHECKS AS REQUIRED. NO FURTHER DEFECTS NOTED AT THIS TIME. REF. MM 56-11-00. ALL STEPS SQUAWKS BELOW PERTAINING TO THIS MAINTENANCE ACTIONS OUTLINE ALL PROCEDURES FOLLOWED.
